Program Agenda

Day 5 | Thursday, January 17, 2019 

Subspecialty Care

Time

Event (CME TOTAL 7h)

6:00 - 7:00 AM

Breakfast

7:00 - 7:30 AM

Women's Health News Flash

Sarah Hall, MD (CME 30m)

7:30 - 8:15 AM

Osteoporosis Update, 2019

Vishnu Sundaresh, MD, CCD (CME 45m)

8:15 - 8:45 AM

Updates In Management Of Menopause

Kirtly Jones, MD (CME 30m)

8:45 - 9:30 AM

Acute Diarrhea: Diagnosis & Management 

Daniel Leung, MD, MSc (CME 45m)

9:30 - 1:30 PM

Ski Break (4 hours)

1:30 - 2:00 PM

Fall Evaluation 

Natalie Sanders, DO, FACP (CME 30m)

2:00 - 2:30 PM

Detection & Evaluation of Cognitive Impairment

Michelle Sorweid, DO, MPH (CME 30m)

2:30 - 3:00 PM

Geriatric Update/SPRINT-MIND Study

Mark Supiano, MD (CME 30m)

3:00 - 3:30 PM

Pulmonary News Flash

Denitza Blagev, MD (CME 30m)

3:30 - 3:45 PM

Break (15 minutes)

3:45 - 4:30 PM

Osteoarthritis Management

Christopher Jackson, MD (CME 45m)

4:30 - 5:00 PM

Testosterone Therapy: When & How to Replace It

Devaprabhu Abraham, MD (CME 30m)

5:00 - 5:30 PM

Dinner

5:30 - 6:00 PM

Colon Cancer Screening & Polyp Management Update, 2019

Priyanka Kanth, MD (CME 30m)

6:00 - 6:30 PM

Lung Cancer Screening: Where Do We Stand In 2019?

Chakravarthy Reddy, MD (CME 30m)

Register for Advances in Internal Medicine 2019

REGISTER TODAY!